×

Erratum to: “On the averaged Colmez conjecture”. (English) Zbl 1523.11106

Summary: We will fix an error in our paper [ibid. 187, No. 2, 533–638 (2018; Zbl 1412.11078)] on the average Colmez conjecture by proving a slightly weaker statement than Theorem 2.7, which is sufficient for application to the main results.

MSC:

11G15 Complex multiplication and moduli of abelian varieties
14G40 Arithmetic varieties and schemes; Arakelov theory; heights
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)

Citations:

Zbl 1412.11078
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Andreatta, Fabrizio; Goren, Eyal Z.; Howard, Benjamin; Madapusi Pera, Keerthi, Faltings heights of abelian varieties with complex multiplication, Ann. of Math. (2). Annals of Mathematics. Second Series, 187, 391-531 (2018) · Zbl 1464.11059 · doi:10.4007/annals.2018.187.2.3
[2] Bosch, Siegfried; L\"{u}tkebohmert, Werner; Raynaud, Michel, N\'{e}ron Models, Ergeb. Math. Grenzgeb., 21, x+325 pp. (1990) · Zbl 0705.14001 · doi:10.1007/978-3-642-51438-8
[3] Chai, Ching-Li; Conrad, Brian; Oort, Frans, Complex multiplication and lifting problems, Math. Surveys Monogr., 195, x+387 pp. (2014) · Zbl 1298.14001 · doi:10.1090/surv/195
[4] Kisin, Mark, Modularity of 2-adic {B}arsotti-{T}ate representations, Invent. Math.. Inventiones Mathematicae, 178, 587-634 (2009) · Zbl 1304.11043 · doi:10.1007/s00222-009-0207-5
[5] Kisin, Mark, Integral models for {S}himura varieties of abelian type, J. Amer. Math. Soc.. Journal of the Amer. Math. Soc., 23, 967-1012 (2010) · Zbl 1280.11033 · doi:10.1090/S0894-0347-10-00667-3
[6] Mocz, Lucia, A {N}ew {N}orthcott {P}roperty for {F}altings {H}eight, 127 pp. (2018)
[7] Vign\'{e}ras, Marie-France, Arithm\'{e}tique des Alg\`ebres de Quaternions, Lecture Notes in Math., 800, vii+169 pp. (1980) · Zbl 0422.12008 · doi:10.1007/BFb0091027
[8] Yuan, Xinyi; Zhang, Shou-Wu, On the averaged {C}olmez conjecture, Ann. of Math. (2). Annals of Mathematics. Second Series, 187, 533-638 (2018) · Zbl 1412.11078 · doi:10.4007/annals.2018.187.2.4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.